Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Reddish dry patch on the shoulder. Became worse on applying fungal medication. No itching

About a month ago a red, dry patch appeared on my shoulder . I originally thought it was ringworm , but the anti fungal medication only made it worse. After applying the medicine, the patch grew from the side of a dime to the size of a quarter. It does not itch and is not painful. It is simply and red, scaly patch. What do you think it could be?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing in.
The condition can be xerotic eczema,discoid eczema, ringworm etc.
As it has worsen after antifungal application it is likely that it is eczema.
You can apply a good moisturizer with shea butter twice daily along with mild steroid like hydrocortisone cream.Continue this for 2-3 weeks for visible effects.
Hope this helps.
Answered: Fri, 29 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor